# SDR SIMA20220803001

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17060257001
- Condition: Corroded
- Location: Floor Splice Fr
- Component: Gusset, Plate,
- Component part number: 17060257001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 FLOOR SPLICE AT FR 90 ON RH BEAM CORRODED-C/A-REMOVED AND REPLACE FLOOR SPLICE AT FR 90 ON RH BEAM IAW EMB-175 SRM 51-40-08 (LEVEL 2 CORROSION)
